	CEOS Atmospheric Composition Virtual Constellation AC-VC-14 (draft 2018 Apr 24)	May 2nd - 4th (Wednesday-Friday), 2018
	Wednesday, May 2	
:30-9:00	Registration	
		Chair/speaker
9:00	Welcome	
	Welcome by host	Shoba Kondragunta & Larry Flynn (NOAA)
9:10	Opening, meeting goals, new business	Jay Al-Saadi (NASA) & Ben Veihelmann (ESA)
9:25	Greenhouse Gas Session	Dave Crisp (JPL)
	Status and plans of greenhouse gas missions. Ground-based or aircraft programs providing valida	ation data. Discussion on AC-VC GHG White Paper.
9:25	GOSAT and GOSAT-2	Kei Shiomi (JAXA)
	OCO-2 and OCO-3	Dave Crisp (NASA)
9:45	S5P CH4 retrieval	Claus Zehner (ESA)
10:00	TanSat, FY-3D/3F and the Chinese GHG program	Yi Liu (CAS) and Peng Zhang (CMA)
10:15	GaoFen-5 GHG Monitoring Instrument	Mingmin Zou (CAS)
	Coffee Break 30 minutes	
11:00	French activities on GHG (incl. ground based?) <tbc></tbc>	Carole Deniel (CNES)
	Status of IASI FM 3 and latest progress on IASI-NG project development	Francois Bermudo (CNES)
	GeoCARB	Berrien Moore (University of Oklahoma)
	European Commission's plans towards a European anthropogenic GHG emission monitoring and verification support capacity	Hugo Zunker (EC)
	Status High-Priority Candidate Copernicus Mission for CO2	Yasjka Meijer (ESA)
	ARRHENIUS – GEO GHG Observations for Africa and Europe (remote presentation)	Andre Butz (Heidelberg)
	Lunch 60 minutes (on-site)	
	CMS Flux Contributions to Carbon Cycle Science	Kevin Bowman (NASA)
	Observing methane emissions from space with the next generation of satellite instruments: from	
13:45	global OH monitoring down to individual point sources	Daniel Jacob (Harvard)
14:00	GHG whitepaper and session recommendations	all
15:00	Coffee Break 30 minutes	
.20 47 02	Combined Poster Session (Posters to remain up all week)	

	Thursday, May 3	
9:00	Ozone profiles	Gordon Labow (NASA) and Diego Loyola (DLR
	Status and plans of ozone profile products. Consistent long-term data sets.	
9:00	LOTUS - merging limb instrument data	Stacey Frith (NASA)
9:15	CCI nadir profiles	Michel Van Roozendael (BIRA)
9:30	SBUV/OMPS Present & Future work	Stacey Frith & Natalya Kramarova (NASA)
9:50	IASI ozone profiles	Cathy Clerbaux (LATMOS/IPSL)
10:05	AIRS + OMI merged ozone profile	Kevin Bowman (NASA)
10:15	Ozone from new missions: TROPOMI/S5P	Diego Loyola (DLR)
10:25	Ozone from new missions: SAGE III	Dave Flittner (NASA)
10:35	Coffee Break 25 minutes	
11:00	AQ trace gas and related Interdisciplinary items	Ben Veihelmann (ESA) and Jay Al-Saadi (NAS
	Status and plans of air quality missions. Focus on S5P. Validation needs and strategies, ne	
11:00	The Sentinel-5 Precursor Mission Status and First Results	Claus Zehner (ESA)
11:15	Sentinel-5 Precursor: First results for CO, NO2 and HCHO	Henk Eskes, Pepijn Veefkind (KNMI)
11:30	GaoFen-5 EMI	Liangfu Chen (CAS)
11:45	GEMS	Jhoon Kim (Yonsei University)
12:00	ТЕМРО	Kelly Chance (SAO)
12:15	Sentinel-4	Ben Veihelmann (ESA)
	Lunch 60 minutes (on-site)	
13:30	EUMETSAT Contribution to Sentinels	Rose Munro (EUMETSAT)
13:45	IASI for AQ - what's new since the last CEOS meeting	Cathy Clerbaux (LATMOS/IPSL)
14:00	S5P automated validation facility	Jean-Christopher Lambert (BIRA)
14:15	GEMS mission status in ground segment and application (including operation)	Ara Cho (NIER)
14:30	Pandora Global Network status and plans <tbc></tbc>	Bob Swap, Alexander Cede (NASA) <tbc></tbc>
14:45	AQ-related Fiducial Reference Method projects, Pandonia <tbc></tbc>	Michel Van Roozendael (BIRA) <tbc></tbc>
15:00	Coffee Break 30 minutes	
15:30	CAMS and C3S	Richard Engelen (CAMS/ECMWF)
15:45	Making better use of high-resolution data in data assimilation	Henk Eskes (KNMI)
16:00	GSICS UV-Vis	Larry Flynn (NOAA)
16:15	Cal/Val Needs GEMS/S4/TEMPO document	all
16:45	Session wrap-up and recommendations	all

	Friday, May 4		
9:00	AQ/GHG co-benefits	Kevin Bowman (JPL)	
	Multi-constituent data assimilation and OSSEs		
9:00	Synergies between multi-pollutant bottom-up emission inventories and satellite observations	Hugo Zunker (EC) for G. Janssens-Maenhout (JRC)	
9:15	Carbon Human Emissions (CHE) overview	Richard Engelen (CAMS/ECMWF)	
9:30	Case studies of CO and NO2 as indicators of anthropogenic CO2: Germany vs. India	Julia Marshall (MPIB)	
9:45	Observational Constraints of Anthropogenic Combustion from Space	Ave Arellano (U. Arizona)	
10:00	Vegetation ozone damage: Impacts on plants, ecosystems, and climate	Danica Lombardozzi (NCAR)	
10:15	Coffee Break 30 minutes		
10:45	Multi-constituent AQ and AQ/GHG OSSEs	Kazuyuki Miyazaki (JAMSTEC)	
11:00	NASA's Carbon Cycle OSSE Initiative - Informing future space-based observing strategies	Lesley Ott (NASA)	
11:15	Aerosol and Trace Gas OSSE capabilities at NASA's Global Modeling and Assimilation Office	Arlindo da Silva (NASA)	
11:30	A Canadian OSSE Data Assimilation Facility for Atmospheric Composition Satellite Missions	Dylan Jones (U. Toronto)	
	The Atmospheric Imaging Mission for Northern regions (GHG and AQ)	Chris Sioris (ECCC)	
12:00	Session wrap-up and recommendations	all	
12:15	Lunch 60 minutes (on-site)		
13:15	AQ aerosol	Omar Torres (NASA) and Ben Veihelmann (ESA)	
	How to make the most from satellite observations of aerosol for air quality? What do we learn from the operational met imagers?		
	Legacy GOES vs GOES-R Series	Shobha Kondragunta, Istvan Laszlo (NOAA)	
	GOES-16 ABI AOD Algorithm and Product Validation	Istvan Laszlo, Mi Zhou (NOAA)	
13:45	Adding high temporal resolution to the global aerosol record: A synergy of LEO and GEO	Rob Levy (NASA)	
	Aerosol Type Mapping from Space: Capabilities and Constraints on Regional Air Quality	Ralph Kahn (NASA)	
	Report on TEMPO Aerosol Workshop	Omar Torres (NASA)	
	GOES-R TEMPO Synergy	Pubu Ciren, Shobha Kondragunta (NOAA)	
	AOD-PM2.5 relationships in different time and space scales	Qian Tan (NASA)	
	Coffee Break 30 minutes		
	Update on MAIA sensor (remote presentation)	Dave Diner (NASA)	
	Aerosol and PM retrieval COMS GOCI	Jhoon Kim (Yonsei University)	
	Updates to the Metop PMAp product and EUMETSAT plans for operational aerosol observations	Rose Munro (EUMETSAT)	
	Assimilation of Radiances for Aerosol Monitoring	Gareth Thomas (RAL)	
		· · · · · · · · · · · · · · · · · · ·	
16:15	AQ Forecasting Applications of GOES-16 data	Amy Huff (Pennsylvania State U.)	
16:15		· · · · · · · · · · · · · · · · · · ·	
16:15 16:30	AQ Forecasting Applications of GOES-16 data Assimilation of radiances for AQ applications	Amy Huff (Pennsylvania State U.)	
16:15 16:30 16:45-17:00	AQ Forecasting Applications of GOES-16 data	Amy Huff (Pennsylvania State U.)	

Tentative Poster Titles	
	Ara Cho (National Institute of Environmental
Status of GEMS ground station and application plan	Research)
TBD	Pubu Ciren (IMSG&NOAA/NESDIS/NOAA)
Changes in lifetime of NOx in cities	Ronald Cohen (UC Berkeley)
Hemispheric Airborne Measurements of Air Quality (HAMAQ): A proposal to NASA's Earth Venture	
Suborbital-3 program	Jim Crawford (NASA Langley Research Center)
TROPOMI NO2 observations	Henk Eskes (KNMI, Netherlands)
Talk on GSICS UV-Vis status.	Lawrence Flynn (NOAA)
Atmospheric Composition retrieval capability from hyper spectral sounders using the NOAA Unique	
Combined Atmospheric Processing System (NUCAPS)	Antonia Gambacorta (NOAA/NESDIS/STAR)
High Spatial Resolution Mapping of NO2 from GeoTASO	Laura Judd (NASA LaRC)
Air-Quality Monitoring over East Asia with Geostationary Satellite	Jhoon Kim (Yonsei University)
Application of GEO-KOMPSAT-2A for Climate and Air Quality Study	Si-Wan Kim (Yonsei University)
NO2 and LIghtning Observations during GOES-R Validation Flights: A Demonstration of Future	
TEMPO and GLM Synergy	Kenneth Pickering (NASA/University of Marylar
The PACE mission: New measurements for ocean and atmospheric science	Lorraine Remer (UMBC)
Simulated Geostationary Measurements of Greenhouse Gases and CO in the Los Angeles Basin:	
Implications for GEO-CAPE and Decadal Survey Missions	Stanley Sander (NASA/JPL)
	Henry Selkirk (Universities Space Research
Balloonsonde Measurements of Volcanic SO2 in Costa Rica for Satellite Validation	Association)
Connecting the U.S. EPA Photochemical Assessment Monitoring Station Network and NASA Pandora	Jim Szykman (U.S. EPA, Office of Research and
Project for Satellite Validation	Development)
The Optimal Retrieval of Aerosol and Cloud scheme: a general purpose code for satellite retrievals	Gareth Thomas (RAL Space)
EPA PAMS deployment in support of satellite-validation and AQ management applications	Luke Valin (US EPA/NERL)
Information content for aerosol and cloud in hyperspectral measurements	Jun Wang (Univ. of Iowa)
An evaluation of VIIRS dust detection algorithms	Hai Zhang (IMSG/NOAA)